# SDR DALA2020011700371

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FORMER Y954 R29-L24 CORRODED. REMOVED FRAME FORMER AT Y954 R29-L24. CORROSION LEVEL 2, INSTALLED FRAME FORMERS PER SRM 51-41. RII COMPLETED.
